Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Shortness of breath, constant belching, stomach wind, relief on lying down. On medication for arthritis, vertigo. Causes?

hi my dad is suffering from shortness of breath, restlessness, constant bealching to try to get wind out of stomach . He is unable to sit for any periods of time without having to keep on the move and only gets relief when lying down. He has had numerous tests done to find a resolution but nothing works. He takes medication for arthitis and vertigo and I feel that maybe his stomach lining as become damaged due to this and hence these problems. Please help ....
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks Kathryn for your query.
Regular medications for arthritis and constant belching suggest Gastritis. Tab Rabeprazole and domperidone combination daily once in empty stomach may help. Upper GI endoscopic evaluation is also required. Also required is a 2D Echocardiography to rule out any cardiac tumours which may cause breathlessness on upright position and relief on lying down and also vertigo.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor